The main objective of this paper is to study triple difference sequence spaces over $n$-normed space via the sequence of modulus functions. Some algebraic and topological properties of the newly constructed spaces are also established.
The authors express their gratitude to the referees for their valuable comments and suggestions which improved the presentation of the paper.
"$I$-Convergence of triple difference sequence spaces over $n$-normed space." Tbilisi Math. J. 11 (4) 93 - 102, September 2018. https://doi.org/10.32513/tbilisi/1546570888